# SDR IXXA199510

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3757851
- Condition: Corroded
- Location: Ws 410-425
- Part time: 67,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 'C' CHECK INSPECTION, UPPER LEFT WING SKIN CORROSION WAS FOUND.  CORROSION REMOVAL WENT BEYOND LIMITS OF THE DOUGLAS SRM.  REPAIR WAS ACCOMPLISHED AFTER REMOVAL OF ALL CORROSION IAW SKETCH SKA95002-2, AND E.O. 57-DC8-126.  AFFECTED AREA WAS STR 9 AND STR 10 AT WS XRS 410 TO XRS 425.  (X)
